# SDR USAA040784

- Difficulty date: October 1, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- Engine: Ge CFM563B1
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q5, NR 1 SLAT, .2500 INCH CRACK, NR 1 SLAT L/E LOWER SURFACE AFT ROW OF RIVETS.  DOUBLER INSTALLED IAW 57-43-01.
